# SDR SWIA2020062651266

- Difficulty date: May 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT RAIL FROM APROX FS 575 -FS 674, CORRODED AT APROX FS 581 AND GOUGED AT APROX FS 665.  (C-CHECK) RO 6/24/2020 REMOVED AND REPLACED RT SEAT RAIL FROM APPROX FS 575 TO FS 674, REF AMM.
